# SDR DALA2025101607567

- Difficulty date: October 15, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 57,809 hours, 27,897 cycles
- System (JASC): 5270 · Door Warning System
- Part: Contact
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE LIGHT INOPERATIVE.  CLEANED LIGHT CONTACTS. OPS CHECKED GOOD. (6515114)
